# SDR ASOA2013120309520

- Difficulty date: November 14, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 21,877 hours, 15,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER BULKHEAD WEB AT FS 280 IS CORRODED.  REMOVED CORROSION ON RT LOWER BULKHEAD IAW SRM 51-21-06-001-001-A01.  FOUND OUT OF LIMITS IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH REO 670-53-11-594.
